RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 2, Pages 134–149 (Mi timm1176)  

This article is cited in 1 scientific paper (total in 1 paper)

Problem of collision avoidance for a group motion with obstacles

A. B. Kurzhanskii

Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: The paper is devoted to the problem of coordinated control for a flock of control systems moving jointly towards a target set with the requirement of noncollision of its elements. In the present paper, we consider its subproblem, which is formulated as follows. During the motion to the target, the members of the group must stay within a virtual ellipsoidal container, which forms a reference motion (“tube”). The container avoids obstacles, which are known in advance, by means of reconfigurations. In response, the flock must rearrange itself inside the container, avoiding collisions between its members. The present paper is concerned with the behavior of the flock inside the container, when the flock coordinates its motions according to the evolution of the container.

Keywords: group control, flock, target set, ellipsoidal trajectory, reference motion, noncollision, obstacles, coordination.

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2016, 293, suppl. 1, 120–136

Bibliographic databases:

Document Type: Article
UDC: 519.857.3
Received: 27.04.2015

Citation: A. B. Kurzhanskii, “Problem of collision avoidance for a group motion with obstacles”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 2, 2015, 134–149; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 120–136

Citation in format AMSBIB
\Bibitem{Kur15}
\by A.~B.~Kurzhanskii
\paper Problem of collision avoidance for a group motion with obstacles
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 2
\pages 134--149
\mathnet{http://mi.mathnet.ru/timm1176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408884}
\elib{http://elibrary.ru/item.asp?id=23607926}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2016
\vol 293
\issue , suppl. 1
\pages 120--136
\crossref{https://doi.org/10.1134/S0081543816050114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380005200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978477195}


Linking options:
  • http://mi.mathnet.ru/eng/timm1176
  • http://mi.mathnet.ru/eng/timm/v21/i2/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Kumkov, S. Le Menec, V. S. Patsko, “Zero-sum pursuit-evasion differential games with many objects: survey of publications”, Dyn. Games Appl., 7:4, SI (2017), 609–633  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:183
    Full text:56
    References:21
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019